# SDR AALA202407019308

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 85,059 hours, 11,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS C/B POPPED. POPPED AGAIN AFTER MAINT RESET. MAINTENANCE REPLACED 3L EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06.
